# SDR MWEA95004

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 5914121
- Condition: Cracked
- Location: Fwd Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSP, A 3 INCH CRACK WAS FOUND IN THE INNER PAN AFT SIDE NEAR THE LOWER STOP BRACKET OF THE MAIN FWD PASSENGER ENTRANCE DOOR.  THE DOOR WAS REPAIRED BY SPLICING A NEW PAN SEGMENT INTO THE EXISTING PAN IAW SRM 51-30-02.  AIRCRAFT RETURNED TO SERVICE.
